Advanced search
1 file | 294.89 KB

Lie algebroid structures on a class of affine bundles.

Willy Sarlet (UGent) , Tom Mestdag (UGent) and E MARTINEZ
(2002) JOURNAL OF MATHEMATICAL PHYSICS. 43(11). p.5654-5674
Author
Organization

Downloads

  • 0201264v1.pdf
    • full text
    • |
    • open access
    • |
    • PDF
    • |
    • 294.89 KB

Citation

Please use this url to cite or link to this publication:

Chicago
Sarlet, Willy, Tom Mestdag, and E MARTINEZ. 2002. “Lie Algebroid Structures on a Class of Affine Bundles.” Journal of Mathematical Physics 43 (11): 5654–5674.
APA
Sarlet, Willy, Mestdag, T., & MARTINEZ, E. (2002). Lie algebroid structures on a class of affine bundles. JOURNAL OF MATHEMATICAL PHYSICS, 43(11), 5654–5674.
Vancouver
1.
Sarlet W, Mestdag T, MARTINEZ E. Lie algebroid structures on a class of affine bundles. JOURNAL OF MATHEMATICAL PHYSICS. 2002;43(11):5654–74.
MLA
Sarlet, Willy, Tom Mestdag, and E MARTINEZ. “Lie Algebroid Structures on a Class of Affine Bundles.” JOURNAL OF MATHEMATICAL PHYSICS 43.11 (2002): 5654–5674. Print.
@article{162002,
  author       = {Sarlet, Willy and Mestdag, Tom and MARTINEZ, E},
  issn         = {0022-2488},
  journal      = {JOURNAL OF MATHEMATICAL PHYSICS},
  language     = {eng},
  number       = {11},
  pages        = {5654--5674},
  title        = {Lie algebroid structures on a class of affine bundles.},
  volume       = {43},
  year         = {2002},
}

Web of Science
Times cited: